Current Medications: Adderall 20mg IR, Wellbutrin (Bupropion) 100mg IR twice /day.

Symptoms: Over time I've developed an odd set of symptoms:
--My face always tingles / i feel compelled to "pull" my skin nervously.

If I take my Adderall I then notice this increases PLUS:

-- My eyelids get puffy (as in an allergy symptom).
-- My throat feels tight.
-- I feel fatigued (as much as if I never took it).
-- Mind feels foggy

Possible ideas:
-- I recently switched pharmacies and the brand of the adderall is different. So I switched to a different stimulant (ritalin) and noticed the same effects though slightly less so. However I have no history of an allergy to any of the inactive ingredients.
-- As of about 3 months ago I increased my dosage of Wellbutrin to 200 per day. This was about the time my symptoms started to get worse.

Im curious if you all think this is more likely to be:
1. an actual allergy to the Adderall (or inactive ingredent contained therein)
OR if
2. the Adderall is interacting with the Wellbutrin in an negative way producing these effects that seem to be allergic.

Thoughts much appreciated.